Works matching DE "ASSOCIATIVE algebras"
Results: 835
Reducibility of Quantum Representations of Mapping Class Groups.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 3, p. 215, doi. 10.1007/s11005-009-0367-7
- By:
- Publication type:
- Article
Courant–Dorfman Algebras and their Cohomology.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 311, doi. 10.1007/s11005-009-0342-3
- By:
- Publication type:
- Article
Rankin–Cohen Brackets and Associativity.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 195, doi. 10.1007/s11005-008-0266-3
- By:
- Publication type:
- Article
Orderings and Non-formal Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 153, doi. 10.1007/s11005-007-0208-5
- By:
- Publication type:
- Article
A Counterexample to the Quantizability of Modules.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 3, p. 265, doi. 10.1007/s11005-007-0179-6
- By:
- Publication type:
- Article
Rota–Baxter Algebras and New Combinatorial Identities.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 1, p. 61, doi. 10.1007/s11005-007-0168-9
- By:
- Publication type:
- Article
Inhomogeneous Yang-Mills Algebras.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 1, p. 65, doi. 10.1007/s11005-006-0075-5
- By:
- Publication type:
- Article
Baxterization of Solutions to Reflection Equation with Hecke R-matrix.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 2, p. 151, doi. 10.1007/s11005-005-0043-5
- By:
- Publication type:
- Article
Factorizations of Polynomials over Noncommutative Algebras and Sufficient Sets of Edges in Directed Graphs.
- Published in:
- Letters in Mathematical Physics, 2005, v. 74, n. 2, p. 153, doi. 10.1007/s11005-005-0024-8
- By:
- Publication type:
- Article
Double Product Integrals and Enriquez Quantisation of Lie Bialgebras II: The Quantum Yang–Baxter Equation.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 3, p. 211, doi. 10.1007/s11005-005-7653-9
- By:
- Publication type:
- Article
A Bi-Hamiltonian Approach to the Sine-Gordon and Liouville Hierarchies.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 2, p. 83, doi. 10.1023/B:MATH.0000032749.72618.93
- By:
- Publication type:
- Article
Deformation Quantization of Poisson Manifolds.
- Published in:
- Letters in Mathematical Physics, 2003, v. 66, n. 3, p. 157, doi. 10.1023/B:MATH.0000027508.00421.bf
- By:
- Publication type:
- Article
Quantization of Poisson Families and of Twisted Poisson Structures.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 2, p. 105
- By:
- Publication type:
- Article
A Note on the Dispersionless Dym Hierarchy.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 2, p. 125, doi. 10.1023/A:1023082617759
- By:
- Publication type:
- Article
Recognition of some symmetric groups by the set of the order of their elements.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 4, p. 263, doi. 10.1023/A:1024638411434
- By:
- Publication type:
- Article
On U<sub>m</sub>-numbers with small transcendence measure.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 4, p. 271, doi. 10.1023/a:1024679428272
- By:
- Publication type:
- Article
Computing the conditioning of the components of a linear least-squares solution.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 7, p. 517, doi. 10.1002/nla.627
- By:
- Publication type:
- Article
An efficient iterative method for solving the matrix equation AXB + CYD = E.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 6, p. 473, doi. 10.1002/nla.470
- By:
- Publication type:
- Article
The inverse problem of bisymmetric matrices with a submatrix constraint.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 1, p. 59, doi. 10.1002/nla.333
- By:
- Publication type:
- Article
Approximate inverse computation using Frobenius inner product.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 3, p. 239, doi. 10.1002/nla.269
- By:
- Publication type:
- Article
Optimal Backward Perturbation Bounds for the Linear Least Squares Problem.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 3, p. 271, doi. 10.1002/nla.1680020308
- By:
- Publication type:
- Article
On Parlett's Matrix Norm Inequality for the Cholesky Decomposition.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 3, p. 243, doi. 10.1002/nla.1680020306
- By:
- Publication type:
- Article
Representations of Association Schemes and Their Factor Schemes.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 2, p. 195, doi. 10.1007/s00373-002-0498-4
- By:
- Publication type:
- Article
Steps Towards Redesigning Cryptosystems by a Non-associative Algebra of IP-Loops.
- Published in:
- Wireless Personal Communications, 2019, v. 108, n. 3, p. 1379, doi. 10.1007/s11277-019-06474-z
- By:
- Publication type:
- Article
The length function and matrix algebras.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 5, p. 687, doi. 10.1007/s10958-013-1495-2
- By:
- Publication type:
- Article
Finiteness of the standard basis of a T-ideal containing lie nilpotency of index 4.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 4, p. 530, doi. 10.1007/s10958-013-1480-9
- By:
- Publication type:
- Article
On T-Spaces in a Relatively Free Two-Generated Lie Nilpotent Associative Algebra of Index 4.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 5, p. 686, doi. 10.1007/s10958-013-1351-4
- By:
- Publication type:
- Article
Automorphisms of the semigroup End( K[ x , . . . , x]).
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 706, doi. 10.1007/s10958-012-1018-6
- By:
- Publication type:
- Article
Rings with the greatest common divisor.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 3, p. 319, doi. 10.1007/s10958-012-0817-0
- By:
- Publication type:
- Article
On T -spaces and relations in relatively free, lie nilpotent, associative algebras.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 868, doi. 10.1007/s10958-011-0515-3
- By:
- Publication type:
- Article
Lower bounds for algebraic complexity of nilpotent associative algebras.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 169, n. 5, p. 644, doi. 10.1007/s10958-010-0065-0
- By:
- Publication type:
- Article
Sessions of the Seminar "Algebra i Logika".
- Published in:
- Algebra & Logic, 2024, v. 63, n. 2, p. 153, doi. 10.1007/s10469-025-09778-1
- Publication type:
- Article
Associative and Jordan Lie Nilpotent Algebras.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 5, p. 413, doi. 10.1007/s10469-024-09755-0
- By:
- Publication type:
- Article
Faithful Representations of Finite Type for Conformal Lie Algebras.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 3, p. 272, doi. 10.1007/s10469-024-09741-6
- By:
- Publication type:
- Article
Skew-Symmetric Identities of Finitely Generated Alternative Algebras.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 3, p. 257, doi. 10.1007/s10469-024-09740-7
- By:
- Publication type:
- Article
Rota–Baxter Operators of Nonzero Weight on a Complete Linear Lie Algebra of Order Two.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 1, p. 67, doi. 10.1007/s10469-022-09675-x
- By:
- Publication type:
- Article
Associative Algebras with a Distributive Lattice of Subalgebras.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 5, p. 349, doi. 10.1007/s10469-020-09608-6
- By:
- Publication type:
- Article
Prime and Homogeneous Rings and Algebras.
- Published in:
- Algebra & Logic, 2019, v. 58, n. 4, p. 345, doi. 10.1007/s10469-019-09556-w
- By:
- Publication type:
- Article
Sessions of the Seminar “Algebra i Logika”.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 1, p. 87, doi. 10.1007/s10469-018-9481-x
- Publication type:
- Article
The Specht Property of L-Varieties of Vector Spaces.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 5, p. 362, doi. 10.1007/s10469-017-9458-1
- By:
- Publication type:
- Article
Molien-Wedderburn Theorem for Associative Conformal Algebras with Finite Faithful Representation.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 5, p. 427, doi. 10.1007/s10469-017-9464-3
- By:
- Publication type:
- Article
Almost Commutative Varieties of Associative Rings and Algebras Over a Finite Field.
- Published in:
- Algebra & Logic, 2014, v. 52, n. 6, p. 484, doi. 10.1007/s10469-014-9262-0
- By:
- Publication type:
- Article
Projections of Monogenic Algebras.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 5, p. 392, doi. 10.1007/s10469-013-9251-8
- By:
- Publication type:
- Article
The coordinate ring of an n-dimensional sphere and some examples of differentially simple algebras.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 4, p. 277, doi. 10.1007/s10469-013-9242-9
- By:
- Publication type:
- Article
Almost permutative varieties of associative algebras over an infinite field.
- Published in:
- Algebra & Logic, 2013, v. 51, n. 6, p. 519, doi. 10.1007/s10469-013-9212-2
- By:
- Publication type:
- Article
Hereditarily pure associative algebras over a Dedekind ring whose maximal ideals have finite indices.
- Published in:
- Algebra & Logic, 2012, v. 50, n. 6, p. 526, doi. 10.1007/s10469-012-9163-z
- By:
- Publication type:
- Article
Equational Noetherianness of rigid soluble groups.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 2, p. 147, doi. 10.1007/s10469-009-9045-1
- By:
- Publication type:
- Article
Sessions of the seminar “Algebra i Logika” (Mal'tsev Conference, Nov. 13–15, 2007).
- Published in:
- Algebra & Logic, 2008, v. 47, n. 3, p. 228, doi. 10.1007/s10469-008-9008-y
- Publication type:
- Article
Novikov-Poisson algebras and associative commutative derivation algebras.
- Published in:
- Algebra & Logic, 2008, v. 47, n. 2, p. 107, doi. 10.1007/s10469-008-9002-4
- By:
- Publication type:
- Article
Frobenius Pairs with Perfect Involutions.
- Published in:
- Algebra & Logic, 2005, v. 44, n. 6, p. 422, doi. 10.1007/s10469-005-0039-3
- By:
- Publication type:
- Article